Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Moment-closure approximations for discrete adaptive networks
Authors: Demirel, G.; Vazquez, F.; Böhme, G.A.; Gross, T.
Date of Publication (YYYY-MM-DD): 2014-01-15
Title of Journal: Physica D
Volume: 267
Start Page: 68
End Page: 80
Document Type: Article
ID: 701755.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.